| Model Number |
N/A |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported to siemens they obtained discordant cystatin c_2 (cysc_2) results on two (2) patient samples when processed on an atellica ch 930 analyzer.It is unknown which results are correct or if any of the results were reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant cystatin c_2 (cysc_2) patient sample results.
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding two (2) cystatin c_2 (cysc_2) discordant patient sample results were obtained when processed on an atellica ch 930 analyzer.Siemens is investigating the event.
Additional Manufacturer Narrative
Additional information (26-sep-2025): siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos evaluated the information provided by the customer and the available instrument data.Quality control (qc) was within the customer's acceptable ranges.The cause of the event is unknown.The customer is operational.The device is performing within specifications.A potential product issue was not identified.No further evaluation is required.Section h6 has been updated to reflect the sos investigation.Initial mdr 2432235-2025-00244 was filed on 18-sep-2025.